Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :19 Issue : 1 1992      Add To Cart                                                                    Download

Post-buckling of perfect columns using the method of multiple scales

Auther : MOHAMED ABDEL-ROHMAN

Department of Civil Engineering, University of Kuwait, P.O. Box 5969, Safat 13060, Kuwait

 

ABSTRACT

 

The buckling of perfect columns which considers the large deformation theory is called postbuckling behavior. The governing differential equation is an ordinary nonlinear one. The exact solution for the same columns was obtained using the complete elliptic integral of the first kind. In this paper, the method of multiple scales is used to obtain an approximate analytical solution for general perfect columns. It is shown that the method is straightforward and the results are in good agreement with the exact ones.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55672

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law